Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 16 > No. 6

 
   

Numerical Solution Via a Singular Mixed Integral Equation in (2+1) Dimensional

PP: 871-882
Author(s)
A. R. Jan,
Abstract
In this paper, under certain conditions, the unique solution of a mixed integral equation (MIE) with a singular kernel in position and a continuous kernel in time, in ( 2+1) dimensional is discussed and obtained in the space L2([a,b][c,d])C[0,T],T < 1. After using a separation technique method, and Product Nystrom Method (PNM), we have a linear algebraic system (LAS) in two- dimensional with time coefficients. The convergence of the unique solution of the LAS is studied. In the end, and with the aid of Maple 18, many applications when a singular term of position kernel takes a logarithmic form and Carleman function are solved numerically. Moreover, the error is computed.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved